Journal of the Mathematical Society of Japan

Some results on weakly normal ring extensions

Hiroshi YANAGIHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 649-661.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396369

Digital Object Identifier
doi:10.2969/jmsj/03540649

Mathematical Reviews number (MathSciNet)
MR0714467

Zentralblatt MATH identifier
0535.13007

Subjects
Primary: 13B20
Secondary: 13A17 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 14A05: Relevant commutative algebra [See also 13-XX]

Citation

YANAGIHARA, Hiroshi. Some results on weakly normal ring extensions. J. Math. Soc. Japan 35 (1983), no. 4, 649--661. doi:10.2969/jmsj/03540649. https://projecteuclid.org/euclid.jmsj/1230396369


Export citation